# SDR P5CA9700544

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB TIP UPPER T/E METAL TORN.  REPAIRED PER BOEING SRM 51-30-02.
